MAUDE Adverse Event Report: UNOMEDICAL A/S MIO¿ ADVANCE; UNO INSET II 80/6 SC1 GREY MIMX

UNOMEDICAL A/S MIO¿ ADVANCE; UNO INSET II 80/6 SC1 GREY MIMX
Model Number MMT-965A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in australia.It was reported that patient faced an insulin flow block alarm on (b)(6) 2024.During troubleshooting insulin was not exited and pump alarmed.No further information available.
 
Additional Manufacturer Narrative
E1:patient country: australia.Patient city:(b)(6).
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary per revision 21 of procedure (b)(6), a child investigation is not required to document the dhr review for a type 2 reportable complaint.However, the child was created to allow the parent record to advance to review and summary.Since it was created, the dhr review was documented within the child.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6003930, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 6003930 was manufactured according to the work instruction (wi) version 34 and manufactured in the line l6 on 24-oct-2023, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.The sub-assembly: gluing of tubing lot 3k03755 was manufactured according to the work instruction (wi) version 57 and manufactured in the machine sc02, on 22-oct-2023, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non conformance (nc) raised during production related to complaint code, no trend identified for the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.

Brand Name
MIO¿ ADVANCE
Common Device Name
UNO INSET II 80/6 SC1 GREY MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20513317
Report Number8021545-2024-04253
Device Sequence Number7082410
Product Code FPA
UDI-Device Identifier05705244020153
UDI-Public05705244020153
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/22/2026
Device Model NumberMMT-965A
Device Lot Number6003930
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown